MathSciNet Relay Station
MathSciNet bibliographic data
MR94844 (20 #1353) 60.00
Yaglom, A. M. Certain types of random fields in $n$-dimensional space similar to stationary stochastic processes. (Russian) Teor. Veroyatnost. i Primenen 2 1957 292–338.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement